# SDR ASAA0280204

- Difficulty date: June 13, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59360381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CORROSION ON MID CARGO BAY DOOR BEAM HORIZONTAL AND VERTICAL FACE.  INSTALLED REPAIR DOUBLER PER TASK CARD 28553000.  (M)
